Deep search:Searching for "Global asymptotic stability" in 'KEYWORDGot 1 item.
index Title
1LMI-based approach for global asymptotic stability analysis of continuous BAM neural networks
Author(s):ZHANG Sen-lin, LIU Mei-qin  Clicked:3882  Download:1416  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.1 P.32~37  DOI:10.1631/jzus.2005.A0032
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE